Existence and uniqueness theorems for the solutions of inverse problems for second-order equations of parabolic type
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 370-372
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a26,
author = {A. E. Uzlov},
title = {Existence and uniqueness theorems for the solutions of inverse problems for second-order equations of parabolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {370--372},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a26/}
}
TY - JOUR AU - A. E. Uzlov TI - Existence and uniqueness theorems for the solutions of inverse problems for second-order equations of parabolic type JO - Differencialʹnye uravneniâ PY - 1979 SP - 370 EP - 372 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_2_a26/ LA - ru ID - DE_1979_15_2_a26 ER -
A. E. Uzlov. Existence and uniqueness theorems for the solutions of inverse problems for second-order equations of parabolic type. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 370-372. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a26/